# SDR 2008UALA00936

- Difficulty date: February 20, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 32,251 hours, 3,928 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 57H IN SEAT EMERGENCY PATH LIGHT MISSING.  REPLACED EEL STRIP.
